MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ENDURON 10D 52OD X 28ID; DURALOC IMPLANT : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US ENDURON 10D 52OD X 28ID; DURALOC IMPLANT : HIP POLY ACETABULAR LINERS
Model Number 1220-32-152
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that patient was revised due to poly wear.Doi: (b)(6) 2001.Dor: (b)(6) 2020.Affected side: right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The device was implanted in calendar year 2001.Poly material after this long implanted would not be unreasonable to expect.The information received will be retained for potential series investigations if triggered by trend analysis or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.H10 additional narrative: added: d4 (lot #), d11, g5 and h4.Corrected: d1, d2b, d4 (catalog and udi).

Brand Name
ENDURON 10D 52OD X 28ID
Common Device Name
DURALOC IMPLANT : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10523344
Report Number1818910-2020-19903
Device Sequence Number19650101
Product Code HRY
UDI-Device Identifier10603295015536
UDI-Public10603295015536
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K944538
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2001
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1220-32-152
Device Catalogue Number124152025
Device Lot NumberU2PFB1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/27/2020
Supplement Date Received by Manufacturer10/16/2020
Initial Report FDA Received Date09/11/2020
Supplement Report FDA Received Date10/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICUL/EZE BALL 28 +8.5 BL; DURALOC DYNAMIC LOCK RING 52MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR
Patient Weight47